Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On weighted integrability of trigonometric series and $ L\sp 1$-convergence of Fourier series


Authors: William O. Bray and Časlav V. Stanojević
Journal: Proc. Amer. Math. Soc. 96 (1986), 53-61
MSC: Primary 42A20
MathSciNet review: 813809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result concerning integrability of $ f(x)L(1/x)(g(x)L(1/x))$, where $ f(x)(g(x))$ is the pointwise limit of certain cosine (sine) series and $ L( \cdot )$ is slowly vary in the sense of Karamata [5] is proved. Our result is an excluded case in more classical results (see [4]) and also generalizes a result of G. A. Fomin [1]. Also a result of Fomin and Telyakovskii [6] concerning $ {L^1}$-convergence of Fourier series is generalized. Both theorems make use of a generalized notion of quasi-monotone sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20

Retrieve articles in all journals with MSC: 42A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0813809-X
PII: S 0002-9939(1986)0813809-X
Keywords: Integrability of trigonometric series, slowly varying functions, regularly varying sequences, $ {L^1}$-convergence of Fourier series
Article copyright: © Copyright 1986 American Mathematical Society